# SDR DALA2025080405838

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 DO NOT PASS OPERATIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW EMERGENCY DOOR 832. CORRECTIVE ACTION: REMOVED EMERGENCY DOOR DAMPER ON UNSERVICEABLE CONDITION ON PASSENGER CREW DOOR 832 AS PER A320 FAM AMM 52-13-14-000-001-B. (1121783).
